# SDR RAIA00205167

- Difficulty date: May 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 6,596 hours, 5,779 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Filter Element
- Part number: 3375499001
- Condition: Clogged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5281-PIT- #2 ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE START VALVE FILTER.
